MAUDE Adverse Event Report: MEDTRONIC IRELAND ATK TURBOHAWK SMOOTH; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND ATK TURBOHAWK SMOOTH; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number TH-LX-M
Medical Device Problem Codes Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis a visual inspection showed that the distal end of the torque shaft detached from the collar medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a targeted excision surgery for a lesion in the mid superficial femoral artery, which was characterized by severe calcification, calcified plaque, and 70% stenosis, the blade  turbo hawk atk device could not be pushed into the collection chamber after the first pass through the lesion.The thumb switch could not be turned off.During the cutting process, it was found that the blade could not be returned to the collection bin.After that, the power was turned off and the entire device was subsequently withdrawn from the body, safely removed.The tool is deformed and no part of the tool was found missing.The collection bin and conduit are not completely disconnected.Balloon dilation was then performed on the lesion, and the surgery was successfully completed.The vessel was both pre-dilated and post-dilated.The patient had a history of smoking.No symptoms, complications, adverse events, infections, deaths, or anatomical abnormalities were reported.No patient complications have been reported as a result of this event.When the device was evaluated it was noted that the tip was detached.

Brand Name
ATK TURBOHAWK SMOOTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24160703
Report Number9612164-2026-00430
Device Sequence Number9269091
Product Code MCW
UDI-Device Identifier00763000918934
UDI-Public(01)00763000918934(17)280427(10)0012786399(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K212027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTH-LX-M
Device Lot Number0012786399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight84 KG